# SDR COEA2017110326804

- Difficulty date: November 3, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Guide
- Part number: S5751516920100
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 600068 HEAVY CHECK COE/MINOR REPAIR: RH OUTBOARD FLAP, SECOND FROM OUTBOARD CAM GUIDE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH NEW OEM PART.
